# SDR AALA2018080739010

- Difficulty date: July 19, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361100800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 231CF,  FRAMES 20 TO 24, Y254 TO Y765.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
